Alert archive / Texas / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 224, NWS Midland/Odessa, TX

September 16, 2016Ector County, Texas

NWS Midland/Odessa, TX issued this severe thunderstorm warning at Sep 16, 2016, 6:46 PM CDT for Ector County, Texas. It was in force for 29 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 16, 2016, 6:46 PM CDT (23:46 UTC)
Expired
Sep 16, 2016, 7:15 PM CDT
In force
29 min
Issued by
NWS Midland/Odessa, TX
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Ector County, TX

The radar

The Midland/Odessa radar (KMAF), 36 km from the middle of the area, began a volume at 23:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 16, 6:52 PM CDTHAIL 1Odessa, TX

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 16, 4:34 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Midland Regional, TX (KMAF), launched 12:00Z, 11.8 hours before the alert went out and 35 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 12:00Z on 2016-09-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 995 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 12:00Z on 2016-09-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 262 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
995 J/kg
Mixed-layer CIN
-49 J/kg
Mixed-layer LCL
656 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
262 m²/s²
0-3 km storm-relative helicity
313 m²/s²
Significant tornado parameter
0.0
Supercell composite
8.2

Open this sounding in Storm Lab

The text

As transmitted.

407 
WUUS54 KMAF 162346
SVRMAF
TXC135-170015-
/O.NEW.KMAF.SV.W.0224.160916T2346Z-160917T0015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
646 PM CDT FRI SEP 16 2016

THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  ECTOR COUNTY IN WESTERN TEXAS...

* UNTIL 715 PM CDT

* AT 646 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WEST
  ODESSA... MOVING NORTHEAST AT 25 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  ODESSA...WEST ODESSA...GOLDSMITH...PENWELL...NOTREES...ODESSA
  SCHELEMEYER FIELD AND NORTH COWDEN.

THIS INCLUDES INTERSTATE 20 BETWEEN MILE MARKERS 97 AND 121.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3165 10257 3178 10280 3208 10279 3209 10259
      3208 10229 3172 10229
TIME...MOT...LOC 2346Z 227DEG 21KT 3184 10256 

HAIL...1.00IN
WIND...60MPH
 
$$

67
1 follow-up statement
854 
WWUS54 KMAF 162358
SVSMAF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
658 PM CDT FRI SEP 16 2016

TXC135-170015-
/O.CON.KMAF.SV.W.0224.000000T0000Z-160917T0015Z/
ECTOR TX-
658 PM CDT FRI SEP 16 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR ECTOR COUNTY...

AT 652 PM CDT...THE PUBLIC REPORTED QUARTER SIZE HAIL IN ODESSA.

AT 656 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER ODESSA...
MOVING NORTHEAST AT 25 MPH.

HAZARD...QUARTER SIZE HAIL. 

SOURCE...PUBLIC. 

IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

LOCATIONS IMPACTED INCLUDE...
ODESSA...WEST ODESSA...GOLDSMITH...PENWELL...NOTREES...
ODESSA SCHELEMEYER FIELD AND NORTH COWDEN.

THIS INCLUDES INTERSTATE 20 BETWEEN MILE MARKERS 97 AND 121.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3165 10257 3178 10280 3208 10279 3209 10259
      3208 10229 3172 10229
TIME...MOT...LOC 2356Z 227DEG 21KT 3188 10251 

HAIL...1.00IN
WIND...<50MPH
 
$$

67

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 16, 6:18 PM CDT, 28 minutes earlier.

Area forecast discussion, Sep 16, 6:18 PM CDT, 28 minutes before
Area Forecast Discussion
National Weather Service Midland/Odessa TX
618 PM CDT FRI SEP 16 2016

.DISCUSSION...
See aviation discussion below.

&&

.AVIATION...
Outflow boundary moving thru MAF is A focus for storms and have
continued TEMPO TSRA for MAF/FST. Severe storms are possible,
large hail and strong have been reported across parts of the
larger area. Otherwise MVFR CIGS expected at most sites after 06Z
and probably holding thru late morning.

&&

.PREV DISCUSSION... /issued 150 PM CDT FRI SEP 16 2016/

DISCUSSION...
SW flow aloft has been convectively active with a 70kt 3h jet
stretching across the wrn CWFA again today. Meanwhile there is
a surface boundary nearing the nrn CWFA with mostly 60-65 dwpnts
in place. Pre-convective lapse rates are steeper today than
yesterday and along with said moisture this will yield SB CAPES
of 2000-3000 J/KG across much of the area. This with 0-6km bulk
shear of 40kts does support more severe wx today. Our favored
scenario is that the boundary to the n is enhanced/pushed farther
south by convective outflow and will move into the nrn CWFA in
phase with daytime heating and in proximity to the upper jet.
Convergence could increase along the boundary late this
afternoon/early evening when 85h winds increase resulting in the
proliferation of storms INVOF I-20 from Monahans to C. City and
northward. Large hail and strong winds are the main concerns, but
with the boundary a brief spin-up cannot be ruled out (NAM12 0-3km
SRH 276 m2/s2). More of the same is possible Saturday as the main
3h jet kicks out with much of the PB within the left rear quadrant
of said jet. Locally heavy rain will be possible today and
Saturday. Parts of SE NM and the northern tier of the CWFA will be
most susceptible to flooding or flash flooding with precipitable
water from 1-1.5 standard deviations above normal and recent
rainfall. A few -SHRA/-TSRA will be possible across the Trans
Pecos Mtns Sunday, but the main theme will be the resurgence of
the mid level ridge Sunday/Monday and the return of above normal
temps and dry conditions. Mid level flow will be favored to be
from the SE Tue/Wed so temps will cool a few degrees at least
across the PB, not so much farther w.

&&

.PRELIMINARY POINT TEMPS/POPS...
Big Spring                     68  89  70  93 /  60  30  30  10
Carlsbad                       64  88  65  92 /  20  30  30  10
Dryden                         72  94  72  94 /  20  20  10  10
Fort Stockton                  69  92  70  94 /  30  30  30  10
Guadalupe Pass                 63  82  64  85 /  20  20  30  10
Hobbs                          63  83  64  88 /  40  40  40  10
Marfa                          61  85  62  85 /  30  30  30  20
Midland Intl Airport           68  90  69  93 /  40  30  30  10
Odessa                         68  89  70  92 /  40  40  30  10
Wink                           68  92  69  94 /  30  40  30  10

&&

.MAF Watches/Warnings/Advisories...
NM...None.
TX...None.
&&
Hazardous weather outlook, Sep 16, 1:38 PM CDT, 5 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
138 PM CDT FRI SEP 16 2016

NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-258-171845-
GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS-
NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES-
DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-
VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS-
LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN-
DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU-
BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS-
138 PM CDT FRI SEP 16 2016 /1238 PM MDT FRI SEP 16 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW
MEXICO...SOUTHWEST TEXAS AND WESTERN TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED FROM SOUTHEAST NEW MEXICO
INTO THE PERMIAN BASIN THIS AFTERNOON INTO TONIGHT. SOME STORMS
MAY BECOME STRONG TO SEVERE...AND WILL BE CAPABLE OF PRODUCING
DAMAGING WINDS...LARGE HAIL...AND FREQUENT LIGHTNING.

LOCALLY HEAVY RAINFALL COULD RESULT IN LOCALIZED FLOODING
CONCERNS...PARTICULARLY IN LOW LYING AREAS AND AREAS WITH POOR
DRAINAGE...AS WELL AS ANY LOCATIONS THAT RECEIVED RECENT RAINFALL.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE IS A CHANCE OF THUNDERSTORMS ACROSS SOUTHEAST NEW MEXICO AND
THE PERMIAN BASIN SATURDAY. STORMS MAY BECOME STRONG TO
SEVERE...WITH DAMAGING WINDS...LARGE HAIL...FREQUENT
LIGHTNING...AND HEAVY RAINFALL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON INTO TONIGHT
ACROSS SOUTHEASTERN NEW MEXICO AND THE PERMIAN BASIN.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/
HTTP://WEATHER.GOV/MIDLAND

In the hours before

Special weather statement, Sep 16, 6:06 PM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
606 PM CDT FRI SEP 16 2016

TXZ058-067-075-162345-
REEVES COUNTY AND UPPER TRANS PECOS TX-WARD TX-PECOS TX-
606 PM CDT FRI SEP 16 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN PECOS...CENTRAL WARD
AND SOUTHEASTERN REEVES COUNTIES UNTIL 645 PM CDT...

AT 606 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 15
MILES SOUTHWEST OF COYANOSA...OR 24 MILES NORTHWEST OF FORT
STOCKTON... MOVING NORTHEAST AT 30 MPH.

HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
COYANOSA AND B F GOODRICH TESTING TRACK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

&&

LAT...LON 3095 10321 3107 10337 3147 10315 3105 10276
TIME...MOT...LOC 2306Z 219DEG 29KT 3107 10324
Special weather statement, Sep 16, 6:19 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
619 PM CDT FRI SEP 16 2016

TXZ053-170000-
MITCHELL TX-
619 PM CDT FRI SEP 16 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MITCHELL COUNTY
UNTIL 700 PM CDT...

AT 619 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR CHAMPION CREEK RESERVOIR...OR 12 MILES SOUTH OF COLORADO
CITY...MOVING EAST AT 20 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
CHAMPION CREEK RESERVOIR...LAKE COLORADO CITY STATE PARK AND LAKE
COLORADO CITY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
WESTERN TEXAS.

LAT...LON 3208 10109 3209 10111 3236 10091 3228 10066
      3209 10067
TIME...MOT...LOC 2319Z 291DEG 18KT 3223 10089

80
Special weather statement, Sep 16, 6:22 PM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
622 PM CDT FRI SEP 16 2016

TXZ058-075-170000-
REEVES COUNTY AND UPPER TRANS PECOS TX-PECOS TX-
622 PM CDT FRI SEP 16 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN PECOS AND
SOUTHEASTERN REEVES COUNTIES UNTIL 700 PM CDT...

AT 622 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 13
MILES EAST OF SARAGOSA...OR 31 MILES SOUTH OF PECOS...MOVING
NORTHEAST AT 25 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
B F GOODRICH TESTING TRACK AND FIRESTONE TEST TRACK.

THIS INCLUDES INTERSTATE 10 BETWEEN MILE MARKERS 218 AND 247.

LAT...LON 3083 10343 3097 10358 3132 10321 3093 10295
TIME...MOT...LOC 2322Z 227DEG 24KT 3096 10345
Special weather statement, Sep 16, 6:24 PM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
624 PM CDT FRI SEP 16 2016

TXZ074-081-170015-
BIG BEND AREA TX-DAVIS/APACHE MOUNTAINS AREA TX-
624 PM CDT FRI SEP 16 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BREWSTER COUNTY
UNTIL 715 PM CDT...

AT 624 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
ALPINE...MOVING EAST AT 20 MPH.

HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
ALPINE...MARATHON AND ALTUDA.

LAT...LON 3028 10365 3046 10361 3043 10318 3015 10325
TIME...MOT...LOC 2324Z 280DEG 19KT 3036 10355
Special weather statement, Sep 16, 6:26 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
626 PM CDT FRI SEP 16 2016

TXZ060-061-068-170015-
WINKLER TX-ECTOR TX-CRANE TX-
626 PM CDT FRI SEP 16 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CRANE...SOUTHEASTERN
WINKLER AND ECTOR COUNTIES UNTIL 715 PM CDT...

AT 625 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR PENWELL...OR 15 MILES SOUTHWEST OF WEST ODESSA...MOVING
NORTHEAST AT 25 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
ODESSA...WEST ODESSA...PENWELL...MONAHANS SANDHILLS STATE PARK...
ODESSA SCHELEMEYER FIELD AND PLEASANT FARMS.

THIS INCLUDES INTERSTATE 20 BETWEEN MILE MARKERS 89 AND 120.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
WESTERN TEXAS.

LAT...LON 3152 10259 3161 10277 3165 10277 3165 10284
      3172 10297 3200 10251 3192 10232 3169 10230
TIME...MOT...LOC 2325Z 226DEG 25KT 3164 10261

67
Special weather statement, Sep 16, 6:29 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
629 PM CDT FRI SEP 16 2016

TXZ052-063-170015-
GLASSCOCK-HOWARD-
629 PM CDT FRI SEP 16 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN HOWARD AND NORTHERN
GLASSCOCK COUNTIES...

AT 627 PM CDT...A STRONG THUNDERSTORM WAS LOCATED SOUTH OF LEES...OR
6 MILES NORTH OF GARDEN CITY...MOVING NORTHEAST AT 15 MPH.

WIND GUSTS UP TO 50 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
FORSAN...SOUTH HAVEN...LOMAX...LEES...ELBOW...NEAR GARDEN CITY.

LAT...LON 3209 10125 3209 10126 3198 10127 3189 10167
      3221 10164 3223 10124
TIME...MOT...LOC 2327Z 240DEG 15KT 3202 10156

49

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 15, 7:44 PM CDTSevere Thunderstorm WarningMAFCulberson, Jeff Davis61 min
Sep 15, 7:58 PM CDTSevere Thunderstorm WarningMAFJeff Davis, Reeves24 min
Sep 15, 8:32 PM CDTSpecial Weather StatementMAFCulberson58 min
Sep 15, 8:36 PM CDTSpecial Weather StatementMAF54 min
Sep 15, 9:13 PM CDTSpecial Weather StatementMAFCulberson62 min
Sep 15, 11:37 PM CDTSpecial Weather StatementMAFDawson38 min
Sep 16, 12:07 AM CDTSpecial Weather StatementMAFDawson, Gaines23 min
Sep 16, 12:40 AM CDTAreal Flood AdvisoryMAFGaines3 hr
Sep 16, 1:14 AM CDTAreal Flood AdvisoryMAFBorden, Dawson4 hr
Sep 16, 1:29 AM CDTAreal Flood AdvisoryMAFScurry4 hr
Sep 16, 1:56 AM CDTSpecial Weather StatementMAFAndrews34 min
Sep 16, 3:16 PM CDTSpecial Weather StatementMAFPecos44 min
Sep 16, 3:22 PM CDTSevere Thunderstorm WarningMAFBorden, Dawson53 min
Sep 16, 3:29 PM CDTSevere Thunderstorm WarningMAFPecos31 min
Sep 16, 3:55 PM CDTSevere Thunderstorm WarningMAFPecos65 min
Sep 16, 4:08 PM CDTSevere Thunderstorm WarningMAFBorden, Scurry67 min
Sep 16, 4:18 PM CDTAreal Flood AdvisoryMAFBrewster, Pecos3 hr
Sep 16, 4:29 PM CDTSpecial Weather StatementMAFWard46 min
Sep 16, 4:31 PM CDTSpecial Weather StatementMAFBorden44 min
Sep 16, 4:43 PM CDTSevere Thunderstorm WarningMAFMitchell, Scurry62 min
Sep 16, 4:53 PM CDTSpecial Weather StatementMAFPecos37 min
Sep 16, 5:14 PM CDTSpecial Weather StatementMAFWard46 min
Sep 16, 5:24 PM CDTAreal Flood AdvisoryMAFScurry3 hr
Sep 16, 5:27 PM CDTAreal Flood AdvisoryMAFHoward3 hr
Sep 16, 5:38 PM CDTSevere Thunderstorm WarningMAFCrane, Pecos, Ward52 min
Sep 16, 5:43 PM CDTSevere Thunderstorm WarningMAFBrewster, Pecos62 min
Sep 16, 5:58 PM CDTAreal Flood AdvisoryMAFMitchell3 hr
Sep 16, 6:06 PM CDTSpecial Weather StatementMAFWard39 min
Sep 16, 6:19 PM CDTSpecial Weather StatementMAFMitchell41 min
Sep 16, 6:22 PM CDTSpecial Weather StatementMAFReeves38 min
Sep 16, 6:24 PM CDTSpecial Weather StatementMAF51 min
Sep 16, 6:26 PM CDTSpecial Weather StatementMAFEctor49 min
Sep 16, 6:26 PM CDTSevere Thunderstorm WarningMAFMitchell49 min
Sep 16, 6:29 PM CDTSpecial Weather StatementMAFGlasscock46 min
Sep 16, 6:37 PM CDTSevere Thunderstorm WarningMAFBrewster53 min
Sep 16, 6:51 PM CDTSpecial Weather StatementMAFBrewster39 min
Sep 16, 6:56 PM CDTAreal Flood AdvisoryMAFEctor3 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.